MathSciNet Relay Station
MathSciNet bibliographic data
MR553393 (80m:54006) 54A25
Blair, Robert L. Proof of a theorem of Burke and Hodel on the cardinality of topological spaces. Proc. Amer. Math. Soc. 78 (1980), no. 3, 449–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement